An Equivariant Extension Theorem and G-Retracts with a Finite Structure.
Manuscripta mathematica, Tome 35 (1981), pp. 323-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite structure, finite number of orbit types, separable metric G-space, equivariant map, fixed point set, ANR, equivariant extension, characterization of G-ANR's and G-AR's
@article{MM2_1981__35_154798,
author = {Jan Jaworowski},
title = {An {Equivariant} {Extension} {Theorem} and {G-Retracts} with a {Finite} {Structure.}},
journal = {Manuscripta mathematica},
pages = {323--330},
year = {1981},
volume = {35},
zbl = {0488.54009},
url = {http://geodesic.mathdoc.fr/item/MM2_1981__35_154798/}
}
Jan Jaworowski. An Equivariant Extension Theorem and G-Retracts with a Finite Structure.. Manuscripta mathematica, Tome 35 (1981), pp. 323-330. http://geodesic.mathdoc.fr/item/MM2_1981__35_154798/